| Model Number |
G49942 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol capa (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the physician opened the universa soft ureteral stent set and found a fissure in the front end of the stent.As a result, the physician used another new universa soft ureteral stent set to finish this medical procedure (ureterorenoscopy).The complaint product did not come in contact with the patient.